Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 5, 2283-2859
Articles: 1 - 12 XML export
Infinitely many nontrivial solutions for fractional boundary value problems with impulses and perturbation
Author(s): Peiluan Li, Jianwei Ma, Hui Wang, Zheqing Li
Pages: 2283--2295
Ulam-Hyers stability, well-posedness and limit shadowing property of the fixed point problems for some contractive mappings in \(M_s\)-metric spaces
Author(s): Mi Zhou, Xiao-lan Liu, Yeol Je Cho, Boško Damjanovic
Pages: 2296--2308
Improved conditions for neutral delay systems with novel inequalities
Author(s): L. L. Xiong, J. Cheng, X. Z. Liu, T. Wu
Pages: 2309--2317
Weak \(\theta-\phi-\)contraction and discontinuity
Author(s): Dingwei Zheng, Pei Wang
Pages: 2318--2323
Bilinearization and new soliton solutions of Whitham-Broer-Kaup equations with time-dependent coefficients
Author(s): Sheng Zhang, Zhaoyu Wang
Pages: 2324--2339
On some subclasses of hypergeometric functions with Djrbashian Cauchy type kernel
Author(s): Joel Esteban Restrepo, Armen Jerbashian, Praveen Agarwal
Pages: 2340--2349
Fixed point results for generalized \(\Theta\)-contractions
Author(s): Jamshaid Ahmad, Abdullah E. Al-Mazrooei, Yeol Je Cho, Young-Oh Yang
Pages: 2350--2358
Fixed point results for generalized contractive multivalued maps
Author(s): Aljazi M. Alkhammash, Afrah A. N. Abdou, Abdul Latif
Pages: 2359--2365
Solvability of fractional p-Laplacian boundary value problems with controlled parameters
Author(s): Tengfei Shen, Wenbin Liu
Pages: 2366--2383
Fourier series of sums of products of poly-Bernoulli functions and their applications
Author(s): Taekyun Kim, Dae San Kim, Dmitry V. Dolgy, Jin-Woo Park
Pages: 2384--2401
Application of fixed point theory for approximating of a positive-additive functional equation in intuitionistic random C*-algebras
Author(s): Javad Vahidi
Pages: 2402--2407
A linear multisensor PHD filters via the measurement product space
Author(s): Weifeng Liu, Yimei Chen, Chenglin Wen, Hailong Cui
Pages: 2408--2422